# SDR N6WA2013070202

- Difficulty date: July 2, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 26,520 hours, 19,311 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT DOOR PRODUCES EXTREMELY LOUD NOISE IN FLIGHT.  CLEANED DEBRIS FROM LEFT EMERGENCY EXIT DOOR AND RESECURED DOOR IAW AMM 52-21-02.
